# SDR AALA201606279012

- Difficulty date: June 23, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 41,664 hours, 27,452 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: 201371268
- Part serial: B28233966
- Condition: Corroded
- Location: Lt Mlg
- Part time: 51,356 hours, 23,691 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LT MLG SHOCK ABSORBER AT THE LOWER TORQUE LINK MOUNTING LUGS.  REPLACED RT MLG SHOCK ABSORBER.
